Annals of Functional Analysis

Uniform boundedness principles for ordered topological vector spaces

Ronglu Li and Shuhui Zhong

Full-text: Open access


‎We obtain uniform boundedness principles for a new class of families‎ ‎of mappings from topological vector spaces to ordered topological‎ ‎vector spaces‎. ‎The new class of families of mappings includes the‎ ‎family of linear mappings and many other families which consist of‎ ‎nonlinear mappings‎.

Article information

Ann. Funct. Anal., Volume 2, Number 1 (2011), 13- 18.

First available in Project Euclid: 12 May 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46A30: Open mapping and closed graph theorems; completeness (including $B$-, $B_r$-completeness)
Secondary: 46A08: Barrelled spaces, bornological spaces

Uniform boundedness principles ‎UB‎ ‎order‎ ‎topological‎ ‎vector spaces


Zhong, Shuhui; Li, Ronglu. Uniform boundedness principles for ordered topological vector spaces. Ann. Funct. Anal. 2 (2011), no. 1, 13-- 18. doi:10.15352/afa/1399900258.

Export citation


  • N. Adasch, B. Ernst and D. Keim, Topological Vector Spaces, Lecture Notes in Math. Vol. 639, Springer-Verlag, Berlin, 1978.
  • A.D. Arvanitakis and J.D. Stein, A generalization of uniform boundedness principle, Internat. J. Pure Appl. Math. 43 (2008), 507–528.
  • S. Banach, Theorie des Operations Lineaires, Warszawa, 1932.
  • A. Bourass, B. Ferrahi and B.M. Schreiber, A Random multivalued uniform boundedness principle, Set-Valued Anal. 13 (2005), 105–124.
  • C.A. Faure and A. Frolicher, The uniform boundedness principle for bornological vector spaces, Arch. Math. 62 (1994), 270–277.
  • R. Henrion and A. Seeger, Uniform boundedness of norms of convex and nonconvex process, Numerical Functional Anal. 29 (2008), 551–573.
  • U. Kohlenbach, A logical uniform boundedness principle for abstract metric and hyperbolic spaces, Electronic Notes in Theoretical Computer Sci. 165 (2006), 81–93.
  • J. Kupka, Uniform boundedness principles for regular borel vector measures, J. Austral. Math. Soc. Ser. A 29 (1980), 206–218.
  • R. Li, S. Zhong and L. Li, Demi-linear analysis I–-basic principles, J. Korean Math. Soc. 46 (2009), 643–656.
  • O. Naguard, A strong boundedness principle in Banach spaces, Proc. Amer. Math. Soc. 129 (2000), 861–863.
  • W. Roth, A uniform boundedness theorem for locally convex cones, Proc. Amer. Math. Soc. 125 (1998), 1973–1982.
  • H.H. Schaefer, Topological Vector Spaces, Springer-Verlag, New York, Heidelberg, Berlin, 1980.
  • M. Song and J. Fang, Resonance theorems for family of quasi-homogeneous operators in fuzzy normed linear spaces, Fuzzy Sets and Systems 159 (2008), 708–719.
  • C. Swartz, The uniform boundedness principle for order bounded operators, Internat. J. Math. Math. Sci. 12 (1989), 487–492.
  • L. Vesely, Local uniform boundedness principle for families of $\epsilon$-monotone operators, Nonlinear Anal. 24 (1995), 1299–1304.
  • A. Wilansky, Modern Methods in Topological Vector Spaces, McGraw-Hill, New York, 1978.